# SDR 9810719963

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND SEAT MOUNTED EMERGENCY LIGHTS IN FIRST CLASS SECTION INOPERATIVE.  REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
